Works matching DE "LEGENDRE'S functions"
Results: 680
Genetic Evaluation of Resilience Indicators in Holstein Cows.
- Published in:
- Animals (2076-2615), 2025, v. 15, n. 5, p. 667, doi. 10.3390/ani15050667
- By:
- Publication type:
- Article
Dynamics of Pinned Pulses in a Class of Nonlinear Reaction–Diffusion Equations with Strong Localized Impurities.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2025, v. 35, n. 2, p. 1, doi. 10.1142/S0218127425500208
- By:
- Publication type:
- Article
SOME PROPERTIES OF LEGENDRE FUNCTIONS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 2, p. 129, doi. 10.1142/S0219530504000035
- By:
- Publication type:
- Article
Picture quality and compression analysis of multilevel legendre wavelet transformation based image compression technique.
- Published in:
- Multimedia Tools & Applications, 2022, v. 81, n. 21, p. 29799, doi. 10.1007/s11042-022-12675-9
- By:
- Publication type:
- Article
An active contour model based on adaptively variable exponent combining Legendre polynomial for image segmentation.
- Published in:
- Multimedia Tools & Applications, 2022, v. 81, n. 19, p. 27495, doi. 10.1007/s11042-022-12340-1
- By:
- Publication type:
- Article
Efficient hyperbolic–parabolic models on multi‐dimensional unbounded domains using an extended DG approach.
- Published in:
- International Journal for Numerical Methods in Fluids, 2024, v. 96, n. 2, p. 161, doi. 10.1002/fld.5239
- By:
- Publication type:
- Article
An Efficient Legendre Wavelet-Based Approximation Method for a Few Newell-Whitehead and Allen-Cahn Equations.
- Published in:
- Journal of Membrane Biology, 2014, v. 247, n. 5, p. 371, doi. 10.1007/s00232-014-9638-z
- By:
- Publication type:
- Article
Simion’s Type B Associahedron is a Pulling Triangulation of the Legendre Polytope.
- Published in:
- Discrete & Computational Geometry, 2018, v. 60, n. 1, p. 98, doi. 10.1007/s00454-018-9973-4
- By:
- Publication type:
- Article
Bregman Voronoi Diagrams.
- Published in:
- Discrete & Computational Geometry, 2010, v. 44, n. 2, p. 281, doi. 10.1007/s00454-010-9256-1
- By:
- Publication type:
- Article
α-Amenable hypergroups.
- Published in:
- Mathematische Zeitschrift, 2010, v. 265, n. 4, p. 971, doi. 10.1007/s00209-009-0550-7
- By:
- Publication type:
- Article
EFFICIENT COMPUTATION OF LEGENDRE MOMENTS FOR GRAY LEVEL IMAGES.
- Published in:
- International Journal of Image & Graphics, 2007, v. 7, n. 4, p. 735, doi. 10.1142/S021946780700288X
- By:
- Publication type:
- Article
Geometric Hamiltonian formalism for reparameterization-invariant theories with higher derivatives.
- Published in:
- Theoretical & Mathematical Physics, 2009, v. 158, n. 1, p. 61, doi. 10.1007/s11232-009-0005-7
- By:
- Publication type:
- Article
Higher order theory of micropolar plates and shells.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 6, p. 886, doi. 10.1002/zamm.201700317
- By:
- Publication type:
- Article
Elastic ball under non-stationary axially symmetrical volume forces.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 1, p. 25, doi. 10.1002/zamm.201500292
- By:
- Publication type:
- Article
Correlation properties of interleaved Legendre sequences and Ding-Helleseth-Lam sequences.
- Published in:
- Electronic Research Archive, 2023, v. 31, n. 8, p. 1, doi. 10.3934/era.2023232
- By:
- Publication type:
- Article
SOME RESULTS INVOLVING THE <sub>p</sub>R<sub>q</sub>(α, β; z) FUNCTION.
- Published in:
- Journal of the Indian Mathematical Society, 2023, v. 90, n. 3/4, p. 329, doi. 10.18311/jims/2023/29001
- By:
- Publication type:
- Article
Strong convergence results of two-steps modifying Halpern's iteration for Bregman strongly nonexpansive multi-valued mappings in reflexive Banach spaces with application.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-412
- By:
- Publication type:
- Article
Aperiodic orbits of piecewise rational rotations of convex polygons with recursive tiling.
- Published in:
- Dynamical Systems: An International Journal, 2007, v. 22, n. 1, p. 25, doi. 10.1080/14689360601028100
- By:
- Publication type:
- Article
Subgradient Extra-Gradient Algorithm for Pseudomonotone Equilibrium Problems and Fixed-Point Problems of Bregman Relatively Nonexpansive Mappings.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 23, p. 4821, doi. 10.3390/math11234821
- By:
- Publication type:
- Article
Bounds for Two New Subclasses of Bi-Univalent Functions Associated with Legendre Polynomials.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 24, p. 3188, doi. 10.3390/math9243188
- By:
- Publication type:
- Article
Evolutes and Involutes of Frontals in the Euclidean Plane.
- Published in:
- Demonstratio Mathematica, 2015, v. 48, n. 2, p. 147, doi. 10.1515/dema-2015-0015
- By:
- Publication type:
- Article
THE LEGENDRE EQUATION AND ITS SELF-ADJOINT OPERATORS.
- Published in:
- Electronic Journal of Differential Equations, 2011, v. 2011, p. 1
- By:
- Publication type:
- Article
REDUCTION OF INFINITE DIMENSIONAL EQUATIONS.
- Published in:
- Electronic Journal of Differential Equations, 2006, v. 2006, p. 1
- By:
- Publication type:
- Article
Hamiltonian structures in the quantum theory of Hamilton-Dirac systems.
- Published in:
- Doklady Mathematics, 2015, v. 91, n. 1, p. 68, doi. 10.1134/S1064562415010214
- By:
- Publication type:
- Article
Legendre and Weierstrass conditions and the lower semicontinuity of integral functionals.
- Published in:
- Doklady Mathematics, 2015, v. 91, n. 1, p. 108, doi. 10.1134/S1064562415010342
- By:
- Publication type:
- Article
A tropical analogue of the Pauli problem and a splitting of quasithermodynamics.
- Published in:
- Doklady Mathematics, 2013, v. 88, n. 1, p. 482, doi. 10.1134/S1064562413040054
- By:
- Publication type:
- Article
Multidimensional variational splines in general Banach spaces.
- Published in:
- Doklady Mathematics, 2011, v. 83, n. 2, p. 238, doi. 10.1134/S1064562411020335
- By:
- Publication type:
- Article
Front transitions of interior scattering.
- Published in:
- Doklady Mathematics, 2011, v. 83, n. 1, p. 26, doi. 10.1134/S106456241101008X
- By:
- Publication type:
- Article
Rate of convergence of Fourier{Legendre series of functions of the class (n<sup>α</sup>)BV<sup>p</sup>[-1, 1].
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2024, v. 28, n. 2, p. 175, doi. 10.12697/ACUTM.2024.28.12
- By:
- Publication type:
- Article
A Legendre Computational Matrix Method for Solving High-Order Fractional Differential Equations.
- Published in:
- Walailak Journal of Science & Technology, 2014, v. 11, n. 4, p. 289
- By:
- Publication type:
- Article
Analysis of Test Day Milk Yield by Random Regression Models and Evaluation of Persistency in Iranian Dairy Cows.
- Published in:
- Iranian Journal of Applied Animal Science, 2013, v. 3, n. 1, p. 67
- By:
- Publication type:
- Article
Random Regression Model for Genetic Evaluation and Early Selection in the Iranian Holstein Population.
- Published in:
- Animals (2076-2615), 2021, v. 11, n. 12, p. 3492, doi. 10.3390/ani11123492
- By:
- Publication type:
- Article
Optimal control of nonlinear Volterra integral equations via Legendre polynomials.
- Published in:
- IMA Journal of Mathematical Control & Information, 2013, v. 30, n. 1, p. 67, doi. 10.1093/imamci/dns014
- By:
- Publication type:
- Article
K -independent vibrational bases for systems with large amplitude motion.
- Published in:
- Molecular Physics, 2012, v. 110, n. 9/10, p. 825, doi. 10.1080/00268976.2012.672771
- By:
- Publication type:
- Article
The Singularity of Legendre Functions of the First Kind as a Consequence of the Symmetry of Legendre's Equation.
- Published in:
- Symmetry (20738994), 2022, v. 14, n. 4, p. N.PAG, doi. 10.3390/sym14040741
- By:
- Publication type:
- Article
Multi-Integral Representations for Associated Legendre and Ferrers Functions.
- Published in:
- Symmetry (20738994), 2020, v. 12, n. 10, p. 1598, doi. 10.3390/sym12101598
- By:
- Publication type:
- Article
Numerical and Simulation Methods for Solving of Non-Linear Fredholm Integro-Differential Equations.
- Published in:
- International Journal of Applied Mathematics & Computation, 2014, v. 5, n. 4, p. 35
- By:
- Publication type:
- Article
Construction of regional geoid using a virtual spherical harmonics model.
- Published in:
- Journal of Applied Geodesy, 2019, v. 13, n. 2, p. 151, doi. 10.1515/jag-2018-0040
- By:
- Publication type:
- Article
Evaluating Applicability of Four Recursive Algorithms for Computation of the Fully Normalized Associated Legendre Functions.
- Published in:
- Journal of Applied Geodesy, 2016, v. 10, n. 4, p. 267, doi. 10.1515/jag-2016-0032
- By:
- Publication type:
- Article
Model Order Reduction by Using Legendre Expansion and Harmony Search Algorithm.
- Published in:
- Majlesi Journal of Electrical Engineering, 2016, v. 10, n. 3, p. 25
- By:
- Publication type:
- Article
Model Order Reduction by Using Legendre Expansion and Harmony Search Algorithm.
- Published in:
- Majlesi Journal of Electrical Engineering, 2015, v. 9, n. 1, p. 25
- By:
- Publication type:
- Article
Optimal Control of Nonlinear Systems Using the Shifted Legendre Polynomials.
- Published in:
- Majlesi Journal of Electrical Engineering, 2014, v. 8, n. 2, p. 33
- By:
- Publication type:
- Article
High-Order Spatial Simulation Using Legendre-Like Orthogonal Splines.
- Published in:
- Mathematical Geosciences, 2018, v. 50, n. 7, p. 753, doi. 10.1007/s11004-018-9741-2
- By:
- Publication type:
- Article
A New Computational Model of High-Order Stochastic Simulation Based on Spatial Legendre Moments.
- Published in:
- Mathematical Geosciences, 2018, v. 50, n. 8, p. 929, doi. 10.1007/s11004-018-9744-z
- By:
- Publication type:
- Article
BOUNDS FOR THE EIGENVALUES OF THE FRACTIONAL LAPLACIAN.
- Published in:
- Reviews in Mathematical Physics, 2012, v. 24, n. 3, p. 1250003-1, doi. 10.1142/S0129055X12500031
- By:
- Publication type:
- Article
Quantum diffraction grating: A possible new description of nuclear elastic scattering.
- Published in:
- International Journal of Modern Physics E: Nuclear Physics, 2016, v. 25, n. 2, p. -1, doi. 10.1142/S0218301316500087
- By:
- Publication type:
- Article
p-adic subsets whose factorials satisfy a generalized Legendre formula.
- Published in:
- Bulletin of the London Mathematical Society, 2008, v. 40, n. 1, p. 37, doi. 10.1112/blms/bdm090
- By:
- Publication type:
- Article
A DECOMPOSITION ALGORITHM COUPLED WITH OPERATIONAL MATRICES APPROACH WITH APPLICATIONS TO FRACTIONAL DIFFERENTIAL EQUATIONS.
- Published in:
- Thermal Science, 2021, v. 25, p. S449, doi. 10.2298/TSCI21S2449T
- By:
- Publication type:
- Article
LEGENDRE WAVELET OPERATIONAL MATRIX METHOD FOR SOLVING FRACTIONAL DIFFERENTIAL EQUATIONS IN SOME SPECIAL CONDITIONS.
- Published in:
- Thermal Science, 2019, v. 23, p. S203, doi. 10.2298/TSCI180920034S
- By:
- Publication type:
- Article
A NEW NUMERICAL APPROACH FOR SOLVING HIGH-ORDER LINEAR AND NON-LINEAR DIFFERANTIAL EQUATIONS.
- Published in:
- Thermal Science, 2018, p. S67, doi. 10.2298/TSCI170612272S
- By:
- Publication type:
- Article